# SDR R61A201501020007

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 27,039 hours, 20,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT STRIP AT ROW 1 WAS INOPERATIVE.  MAINTENANCE R & R EMERGENCY LIGHT STRIP AT ROW 1 IAW AMM AND OPS CHECKED GOOD.
